# SDR GTIA9700368

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: CM307PPEG
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FLT 112 - ONE FORWARD RED TRACK LIGHT INOPERATIVE.  RE-LAMPED AS REQUIRED.  OPS CHECK GOOD.  (X)
